# SDR DALA1116439877

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 712
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR STUB BEAM UPPER CHORD AND WEB CRACKED FWD AND AFT SIDES STA 712 UNDER CUSP WEB AREA.  REMOVED, FABRICATED, RT FLOOR STUB BEAM WEB, IAW SRM 51-30-3, PG 19 AND DWG  9923410, TREATED AND PRIMED WEB IAW SRM 51-10 -4, PG1 AND    INSTALLED WEB IAW SRM 51-30-5, PG 1-3.  R & R RT FLOOR STUB BEAM UPPER CHORD IAW SRM 51-30-5 PG1-3 AND SRM 51-30-2 PG1.  COMPLETED INSPECTION.
